# SDR CA020619009

- Difficulty date: May 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF RUDDER TRIM COULD ONLY BE MOVED TO THE RIGHT REGARDLESS OF THE TRIM SWITCH POSITION. (ENDING UP AT FULL RIGHT DEFLECTION) .AIRCRAFT HAD TO BE FLOWN MANUALLY WITH FULL LT RUDDER. AFTER CB F7 PULLED AND RESET, TRIM FUNCTION WAS BACK AGAIN.   ROTARY SWITCH REPLACED. AIRCRAFT RETURNED TO SERVICE.
